The cissoid of Diocles in the Lorentz-Minkowski plane


Baydaş Ş., Karakaş B.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.3, pp.1232-1240, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1808-26
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1232-1240
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

This article presents the cissoid of Diodes and the cissoid of two circles with respect to origin in the Lorentz-Minkowski plane.